# SDR HEEA080307

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 1,284 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Flange
- Part number: 350A32308801
- Condition: Worn
- Location: Main Rotor
- Part time: 1,285 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR ON FLANGE ASSEMBLY. SCRAPPED LOCALLY.
